Pinched Nerve — Need to Take a Medication

Discussion in 'Support' started by Jamie m, Apr 11, 2016.

tinnitus forum
    1. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      Hello! So I have a pinched nerve and it's affecting my arms so much that it feels heavy, I need to take Advil or Aleve or Tylenol? Which one is better to not affect my T? Thanks
       
    2. bill 112
      Studious

      bill 112 Member

      Location:
      Republic Of Ireland
      Tinnitus Since:
      02/2012
      Cause of Tinnitus:
      Noise exposure
      Are these NSAIDs or Paracetomol?Paracetomol is considered safe as NSAIDs are considered ototoxic in high doses.I had to take Ibuprofen for 2 weeks in October due to an arm injury and it had no affect on my ears whatsoever,but everyone's different.Try a low dose and if it spikes your T stop taking them and it should return to baseline upon discontinuation.Hope this helps:)
       
      • Like Like x 1
    3. truesilence

      truesilence Member

      Tinnitus Since:
      03/2014
      See an Osteopath or Chiropractor.
       
      • Agree Agree x 1
    4. linearb
      Psychedelic

      linearb Member Hall of Fame

      Location:
      East Coast USA
      Tinnitus Since:
      1998
      Personally I take either very short term without problems, but I wouldn't be comfortable taking either more than about three times a year.

      http://www.ncbi.nlm.nih.gov/pubmed/20193831
      Note that this study looked at men explicitly and not women, so it's not saying that the risk doesn't occur in women -- it just wasn't studied.
       
    5. Jamie m
      Loved

      Jamie m Member

      Tinnitus Since:
      3/13/16
      Cause of Tinnitus:
      Music
      @linearb @bill 112 @truesilence could I take some Valium, cutting it in half, the ent doctor gave me it but I only have taken it 3 times, it would be 2 mg
       
    6. bill 112
      Studious

      bill 112 Member

      Location:
      Republic Of Ireland
      Tinnitus Since:
      02/2012
      Cause of Tinnitus:
      Noise exposure
      Yes you can but don't overuse them because of dependency and well you know the rest.One is fine as far as I know especially at 2mg.Valium can cause T but yet a lot of people with T find relief from T using Valium so go figure.
       
    7. bill 112
      Studious

      bill 112 Member

      Location:
      Republic Of Ireland
      Tinnitus Since:
      02/2012
      Cause of Tinnitus:
      Noise exposure
      I was one 4mg of Valium for sleep for 3 months and it had no effect on my T,if anything it lowered it a bit.Everything is considered ototoxic these days so just use in moderation and you should be fine.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.